# SDR CA961112038

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2150 · Cabin Cooling System
- Part: T-Fitting
- Condition: Leaking
- Location: Lt Air Cond
- Part time: 4,491 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING DEPARTURE CABIN FILLED WITH SMOKE. FOUND LEFT HAND AIR CONDITIONING PACK OVERHEATING. LEAK FOUND AT 'T' FITTING IN SENSE LINE.
